# SDR CALA9700164

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68060
- Make and model: Doug DC-10-30
- Aircraft serial: 47850
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6506606
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 4,466 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE NR 2 HYDRAULIC QUANTITY DECREASED TWO GALLONS AT FIVE HOURS INTO FLIGHT DESTINED FOR EWR.  THE HYDRAULIC QUANTITY LOSS AND SINGLE HYDRAULIC SYSTEM FAILURE EMERGENCY CHECKLISTS WERE COMPLETED AND THE AIRCRAFT LANDED AT EWR WITH 2 GALLONS REMAINING IN NR 2 SYSTEM.  MAINTENANCE FOUND THE NR 2 ENGINE LT HYDRAULIC PUMP AND THE LT OUTBOARD ELEVATOR DAMPER LEAKING.  THE HYDRAULIC PUMP AND ELEVATOR DAMPER WERE BOTH REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  PART TOTAL CYCLES, 631.
